The first month of taking Lizinna I felt nauseous most days and had continuous boob pain (but a plus of this was the bigger boobs!). By the second month these side effects had mostly worn off. Before starting taking the pill I had a lot of headaches, nearly one every day, and the week before my period I would PMS badly, feeling horribly emotional and quite a low mood, and a real lack of energy/motivation. But these symptoms aren’t as bad now, and my period itself is a lot lighter. (Still experiencing physical symptoms like bloating and boob pain during the few days before my period, symptoms that I had before taking the pill.)
I was put on this pill partly because I mentioned my bad skin, and I see a bit of an improvement 2 months in but still getting some breakouts.
The main negative side effect I would report having is drop in sex drive, I’d say it used to be relatively high but most of the time now, sex doesn’t tend to appeal to me as much.
This pill is now quite bearable to be on though, so I’ll be sticking with it for the foreseeable future.
Impact whilst taking
Neutral - no change
I don’t know / can’t tell
Loss of sex drive
Side effects whilst taking
Nausea or vomiting
Spots or acne
Had a similar experience?
Leave a short review and help other women find the right method for them